# SDR UALA2011112106367

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 71,572 hours, 8,503 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 582011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EXIT EMERGENCY SIGN IS INOPERATIVE.  REPLACED DOOR 4L EXIT EMERGENCY SIGN, CHECKS NORMAL.
